# SDR JJBA20220228023

- Difficulty date: February 28, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 41,917 hours, 27,130 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CF II AREA FOUND ON RH FRAME 25 BTW STR 15R-16R. CFII, CRACK ON RH FRAME 25 BTW STR 15R-16R REPAIRED
